# SDR AALA202302060560

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8647
- Aircraft time: 12,188 hours, 3,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND OVERWING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHT PER AMM 33-51-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
